I have been HIV for 3 years now. I just went to see my doc today and he told me that I need to start on meds. My cd4 is now 478 and it just keeps going down. I have a guestion I was wondering if there is any one out there that is taking or have took the med. The name is ATRIPLA. I would like to know what kind of side effects or anything you can tell me about this med. im very scared to start taking them,but i need to start tonight. Please help. Mary
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...